Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Hard stools, anal fissure. Nitrogesic ointment suggested with cremaffin. How long should I take medication?

I had problem of very hard stool in month of January, i saw a doctor and he suggested me to use laxatives as psyllium and drink lots of water. During same time i found myself something inside my anal aperture, went to a gastroeneterology surgeon for physical examination. he told me that i have also developed anal fissure along with sentinel tag. He suggested me an nitrogesic ointment and if not cured then surgery. I also took cremaffin 6-8ml every day since last week of january. I realized that cremaffin is a lot of help. I am eating lot of fibres and drinking lot of water. I am much better now but how long should i contnue with cremaffin. I also realized that withdrawing cremaffin takes me back to hard stools . how long should i contnue with cremaffin?
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  736
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
You can continue Cremaffin for long time till your fissure gets completely healed.
Cremaffin does not absorbed in blood so it is safe.
Continue diet and fluids as you are doing.
Avoid fried, chillies and junk food.
Go for exercise and abdominal recti muscles exercise daily and regularly, this will increase your bowel movement and so constipation can be avoided.
Ok and bye.
Answered: Wed, 27 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor